# SDR FDEA200911093912

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 143N610640
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LWR GATE HAS CORROSION.  EVALUATE AND RECTIFY.  R2 DOOR LWR GATE REMOVED AND REPLACED IAW AMM 52-11-38, REV. 5.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
